# SDR CA050506013

- Difficulty date: May 4, 2005
- Submitted: June 2, 2005
- Operation: General aviation
- Make and model: Cessna 550
- Aircraft time: 8,156 hours
- Engine: Pwa JT15D4
- System (JASC): 5220 · Emergency Exits
- Part: Threshold
- Part number: 551124914
- Condition: Cracked
- Location: Door Frame
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) INSP ON AIRFRAME, THRESHOLD INSP REVEALED DAMAGE TO PAINT, FILLER WHERE MN CABIN DOOR SEAL INFLATES AGAINST.  ONCE STAIR BRACKETS WERE REMOVED, DEFECT NOTED AS 1 INCH CRACK FROM MAIN FASTENER HOLE ON AFT STAIR BRACKET HOLE. DEFECT WAS CAUSED BY IMPROPER INSTALLATION OF STAIR BRACKETS, AS THEY WERE INSTALLED WITH AFT BRACKET INSTALLED IN FWD POSITION, FWD BRACKET INSTALLED IN AFT POSITION. DUE TO CURVED PORTION OF SKIN WHERE BRACKETS SIT, BRACKETS CONFORM TO THIS CURVATURE. WITH BACKWARDS INSTALLATION, INSTEAD OF LOAD BEING THROUGH A .5 INCH LAND, IT ALL CARRIED THROUGH A SHARP CORNER, WORKING AGAINST SKIN CREATING STRESS RISER. CURRENTLY INNER AND OUTER THRESHOLD ARE BEING REMOVED AND INSPECTED.
